# SDR UPS02237566

- Difficulty date: February 4, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR EMERGENCY EXIT LIGHT COMES ON DIM AND GOES OUT IN LESS THAN A MINUTE.  REMOVED AND REPLACED L1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY SYSTEM, GROUND CHECKS GOOD.
